ITEM METADATA RECORD
Title: Optimal parameter-estimation under zero excess assumptions in the buhlmann-straub model
Authors: Devylder, F ×
Goovaerts, Marc #
Issue Date: Oct-1992
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:11 issue:3 pages:167-171
Abstract: We prove that classical estimators and pseudo-estimators used in the Buhlmann-Straub credibility theory model are optimal, in the sense of minimum variance, under zero excess assumptions on the involved random variables.
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science